# SDR SWAA084996

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 70,666 hours, 54,259 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND NLG W/W RT CEILING PANEL CUTOUT WEB CRACKED.  REPAIRED WEB PER ACO.
